# SDR DALA2024062106315

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,462 hours, 23,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 6809 AT PUSHBACK DOOR 1R ARMING LEVER WOULD NOT MOVE TO THE ARM POSITION. CORRECTIVE ACTION: FOUND AND CLEARED DEBRI FROM GIRT BAR TRACK OPS CHECK NORMAL PER B757 AMM 25-66. (5610630)
